| Model Number |
7K78-30 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: no further information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported a false positive architect b-hcg result that was questioned by the doctor who stated that the patient was a non-pregnant (b)(6) year-old female.The results provided were: on (b)(6) 2020 = positive (100.10 miu/ml) (reference range >/= to 25.00 miu/ml = positive), repeated on the same sample on (b)(6) 2020 = positive (119.19 miu/ml).The customer further retested the sample across three architect analyzers generating results ranging from 99.37 to 122.80 miu/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for false positive results when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, device history record review and field data review.Review of trending data for the architect total b-hcg assay identified no trends.Device history record review associated with the reagent lot did not identify any non-conformances or deviations.The overall performance of the architect total bhcg reagents in the field was reviewed using data gathered from customers worldwide and suggested that the performance of reagent lot 10402ui00 is acceptable.Based on our investigation, no systemic issue or deficiency of the architect total b-hcg reagent lot 10402ui00 was identified.